-
1
-
-
0004086829
-
-
Grundlehren der Mathematischen Wissenschaften no. 276, Springer-Verlag, Berlin
-
[ACGH] E. Arbarello, M. Cornalba, P. A. Griffiths, and J. Harris, Geometry of Algebraic Curves Grundlehren der Mathematischen Wissenschaften no. 276, Springer-Verlag, Berlin, 1985.
-
(1985)
Geometry of Algebraic Curves
-
-
Arbarello, E.1
Cornalba, M.2
Griffiths, P.A.3
Harris, J.4
-
2
-
-
0003872752
-
-
Grundlehren der Mathematischen Wissenschaften no. 252, Springer-Verlag, Berlin
-
[Aub] T. Aubin, Nonlinear Analysis on Manifolds Monge-Ampère Equations. Grundlehren der Mathematischen Wissenschaften no. 252, Springer-Verlag, Berlin, 1982.
-
(1982)
Nonlinear Analysis on Manifolds Monge-Ampère Equations
-
-
Aubin, T.1
-
5
-
-
0002047890
-
Vortices in holomorphic line bundles over closed Kähler manifolds
-
[B1] S. Bradlow, Vortices in holomorphic line bundles over closed Kähler manifolds, Comm. Math. Phys. 135 (1990), 1-17.
-
(1990)
Comm. Math. Phys.
, vol.135
, pp. 1-17
-
-
Bradlow, S.1
-
6
-
-
84972537284
-
Special metrics and stability for holomorphic bundles with global sections
-
[B2] S. Bradlow, Special metrics and stability for holomorphic bundles with global sections. J. Diff. Geom. 33 (1991), 169-214.
-
(1991)
J. Diff. Geom.
, vol.33
, pp. 169-214
-
-
Bradlow, S.1
-
7
-
-
0011638072
-
On the (-1) conjecture of Friedman and Morgan
-
[Br1] R. Brussee, On the (-1) conjecture of Friedman and Morgan. Inv. Math. 114 (1993), 219-229.
-
(1993)
Inv. Math.
, vol.114
, pp. 219-229
-
-
Brussee, R.1
-
8
-
-
84972531246
-
Some remarks on the Kronheimer Mrowka classes of algebraic surfaces
-
[Br2] R. Brussee, Some remarks on the Kronheimer Mrowka classes of algebraic surfaces. J. Diff. Geom. 41 (1995), 269-275.
-
(1995)
J. Diff. Geom.
, vol.41
, pp. 269-275
-
-
Brussee, R.1
-
9
-
-
0001789856
-
2 Vanishing theorems for positive line bundles and adjunction theory
-
Cetraro July, preprint Inst. Fourier, alg-geom/9410022
-
2 Vanishing theorems for positive line bundles and adjunction theory. CIME lectures "Transcendental methods in algebraic geometry" Cetraro July 1994, preprint Inst. Fourier, alg-geom/9410022.
-
(1994)
CIME Lectures "Transcendental Methods in Algebraic Geometry"
-
-
Demailly, J.P.1
-
10
-
-
0004247206
-
-
Grundlehren der Mathematischen Wissenschaften no. 200, Springer-Verlag, Berlin
-
[Dol] Dold, A. Lectures on Algebraic Topology, Grundlehren der Mathematischen Wissenschaften no. 200, Springer-Verlag, Berlin, 1972.
-
(1972)
Lectures on Algebraic Topology
-
-
Dold, A.1
-
11
-
-
84972564405
-
Connections, cohomology and the intersection forms of four-manifolds
-
[Don] S. K. D. Donaldson, Connections, cohomology and the intersection forms of four-manifolds. J. Differential Geometry 24 (1986), 275-341.
-
(1986)
J. Differential Geometry
, vol.24
, pp. 275-341
-
-
Donaldson, S.K.D.1
-
12
-
-
3042623893
-
Rational blowdown of smooth 4-manifolds
-
to appear in, alg-geom/9505018
-
[FS1] R. Fintushel and R. Stern, Rational blowdown of smooth 4-manifolds, to appear in J. Diff. Geom, alg-geom/9505018.
-
J. Diff. Geom.
-
-
Fintushel, R.1
Stern, R.2
-
13
-
-
0000197201
-
Immersed spheres in 4-manifolds and the immersed Thom conjecture
-
[FS2] R. Fintushel and R. Stern, Immersed spheres in 4-manifolds and the immersed Thom conjecture, Turkish Journal of Mathematics 19 (1995), 145-157.
-
(1995)
Turkish Journal of Mathematics
, vol.19
, pp. 145-157
-
-
Fintushel, R.1
Stern, R.2
-
14
-
-
84968518239
-
Algebraic surfaces and 4-manifolds
-
[FM1] R. Friedman and J. W. Morgan, Algebraic surfaces and 4-manifolds. Bull. A.M.S. 18 (1988), 1-19.
-
(1988)
Bull. A.M.S.
, vol.18
, pp. 1-19
-
-
Friedman, R.1
Morgan, J.W.2
-
15
-
-
0004071084
-
-
Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Springer-Verlag, Berlin
-
[FM2] R. Friedman and J. W. Morgan, Smooth Four Manifolds and Complex Surfaces. Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge Band 27, Springer-Verlag, Berlin, 1994.
-
(1994)
Smooth Four Manifolds and Complex Surfaces
, vol.27
-
-
Friedman, R.1
Morgan, J.W.2
-
18
-
-
0004233493
-
-
Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Springer-Verlag, Berlin
-
[Ful] W. Fulton, Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge Band 2, Springer-Verlag, Berlin, 1984.
-
(1984)
Intersection Theory
, vol.2
-
-
Fulton, W.1
-
19
-
-
21344481093
-
Invariant connections and vortices
-
[Gar] O. García-Prada, Invariant connections and vortices, Commun. Math. Phys. 156 (1993), 527-546.
-
(1993)
Commun. Math. Phys.
, vol.156
, pp. 527-546
-
-
García-Prada, O.1
-
21
-
-
0004283828
-
-
Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Springer-Verlag, Berlin
-
[GM] M. Goresky and R. Mac Pherson, Stratified Morse Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge Band 14, Springer-Verlag, Berlin, 1988.
-
(1988)
Stratified Morse Theory
, vol.14
-
-
Goresky, M.1
Mac Pherson, R.2
-
23
-
-
3042526405
-
-
Ann. Acc. Sc. Fennicae, series A I. Mathematica, Helsinki. (ISBN 951-41-0083-2)
-
[Kar] G. Karrer, Darstellung von Cliffordbündlen Ann. Acc. Sc. Fennicae, series A I. Mathematica, Helsinki 1973. (ISBN 951-41-0083-2)
-
(1973)
Darstellung von Cliffordbündlen
-
-
Karrer, G.1
-
24
-
-
0002010985
-
Curvature functions for compact 2-manifolds
-
[KW] J. Kazdan and F. W. Warner, Curvature functions for compact 2-manifolds. Ann. Math. 94 (1974), 14-47.
-
(1974)
Ann. Math.
, vol.94
, pp. 14-47
-
-
Kazdan, J.1
Warner, F.W.2
-
26
-
-
84963019937
-
On connected sum decompositions of algebraic surfaces and their fundamental groups
-
[Kot] D. Kotschick, On connected sum decompositions of algebraic surfaces and their fundamental groups, Internat. Math. Res. Notices (1993), 179-182.
-
(1993)
Internat. Math. Res. Notices
, pp. 179-182
-
-
Kotschick, D.1
-
27
-
-
84972530014
-
Embedded surfaces and the structure of Donaldson's Polynomial invariants
-
[KM1] P. Kronheimer and T. Mrowka, Embedded surfaces and the structure of Donaldson's Polynomial invariants. J. Diff. Geom. 41 (1995), 573-734.
-
(1995)
J. Diff. Geom.
, vol.41
, pp. 573-734
-
-
Kronheimer, P.1
Mrowka, T.2
-
29
-
-
3042665814
-
Les invariants de Seiberg Witten et la conjecture de Van de Ven
-
(to appear), alg-geom/9505011
-
[OT1] C. Okonek and A. Teleman, Les invariants de Seiberg Witten et la conjecture de Van de Ven, Comptes Rendus (to appear), alg-geom/9505011.
-
Comptes Rendus
-
-
Okonek, C.1
Teleman, A.2
-
31
-
-
3042672981
-
∞ structures on algebraic surfaces
-
Several Complex Variables VI (complex manifolds), Springer-Verlag, Berlin
-
∞ structures on algebraic surfaces, Encyclopedia of Mathematical Sciences no. 69, Several Complex Variables VI (complex manifolds), Springer-Verlag, Berlin, 1990, pp. 197-249.
-
(1990)
Encyclopedia of Mathematical Sciences No. 69
, pp. 197-249
-
-
Okonek, C.1
Van De Ven, A.2
-
32
-
-
0041078713
-
Deformation of instanton surfaces
-
[Pi1] V. Ya. Pidstrigatch, Deformation of instanton surfaces, Math. USSR Izv. 38 (1992), 313-331.
-
(1992)
Math. USSR Izv.
, vol.38
, pp. 313-331
-
-
Pidstrigatch, V.Ya.1
-
33
-
-
3042623894
-
Easy blow up formulas for Spin polynomials and a proof of the Van de Ven conjecture
-
(to appear). English translation alg-geom/9406007
-
[Pi2] V. Ya. Pidstrigatch, Easy blow up formulas for Spin polynomials and a proof of the Van de Ven conjecture, Russian Acad. Sci. Izv. Math. (to appear). English translation alg-geom/9406007.
-
Russian Acad. Sci. Izv. Math.
-
-
Pidstrigatch, V.Ya.1
-
34
-
-
0011045994
-
Invariants of the smooth structure of an algebraic surface arising from the Dirac operator
-
[P-T] V. Ya. Pidstrigatch and A. N. Tyurin, Invariants of the smooth structure of an algebraic surface arising from the Dirac operator, Russian Acad. Sci. Izv. Math. 40 (1993), 267-351.
-
(1993)
Russian Acad. Sci. Izv. Math.
, vol.40
, pp. 267-351
-
-
Pidstrigatch, V.Ya.1
Tyurin, A.N.2
-
37
-
-
0000368324
-
The Seiberg Witten invariants and symplectic forms
-
[Ta1] C. Taubes, The Seiberg Witten invariants and symplectic forms, Math. Research Letters 1 (1994), 809-822.
-
(1994)
Math. Research Letters
, vol.1
, pp. 809-822
-
-
Taubes, C.1
-
38
-
-
0000973618
-
The Seiberg Witten and the Gromov invariants
-
[Ta2] C. Taubes, The Seiberg Witten and the Gromov invariants, Math. Research Letters 2 (1995), 221-238.
-
(1995)
Math. Research Letters
, vol.2
, pp. 221-238
-
-
Taubes, C.1
-
40
-
-
0000368321
-
Monopoles and four manifolds
-
preprint hep-th/9411102, IASSNS-HEP-94-96
-
[Wit] E. Witten, Monopoles and four manifolds. Math. Research letters 1 (1994), 769-796, preprint hep-th/9411102, IASSNS-HEP-94-96.
-
(1994)
Math. Research Letters
, vol.1
, pp. 769-796
-
-
Witten, E.1
|